# SDR FDEA202509161707

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1232503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON CORNER 11 - FUEL ACCESS DOOR FORWARD   INBOARD CORNER ON LEFT HAND FIXED LEADING EDGE SKIN FOUND CRACK APPROXMIMATELY   0.4 INCHES AT STATION XOS 610.844. LEFT HAND WING APPROXMIMATELY STATION 610.844 FIXED LEADING EDGE FUEL ACCESS DOOR   FORWARD INBOARD CORNER CRACKED APPROXMIMATELY 0.4 INCHES.CRACKED AREA CARRIED   OUT REPAIR PER MD-11 SRM 57-40-01-2R FIGURE 201 REPAIR 18. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REQUIRE INITIAL INSPECTION AT NEXT C CHECK NOT ECCEEDING 24 MONTHS &   REPETITIVE INSPECTION AT EVERY C CHECK NOT EXCEEDING 24 MONTHS BY VISUAL METHOD   PER MD-11 SRM 57-40-01-2R TABLE 204 REPAIR 18 FIGURE 201.
